# SDR 07FDEA02293

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 652165849
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB TE FLAP WELL LWR FIXED PANEL CORRUGATED SUPPORT PLATE IS CRACKED RSS 516-523.  REPLACED CORRUGATED SPLICE IAW SRM 51-30-02.
